Liste des citations dans Numdam pour : Renormalized solutions of elliptic equations with general measure data

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 28 (1999) no. 4, pp. 741-808.



Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 12 (2013) no. 1, pp. 93-139.

Annales de l'I.H.P. Analyse non linéaire, Tome 28 (2011) no. 6, pp. 775-795.

ESAIM: Control, Optimisation and Calculus of Variations, Tome 17 (2011) no. 4, pp. 909-930.


ESAIM: Control, Optimisation and Calculus of Variations, Tome 16 (2010) no. 2, pp. 327-336.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 8 (2009) no. 4, pp. 767-803.


Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 6 (2007) no. 2, pp. 195-261.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 5 (2006) no. 1, pp. 107-136.

Annales Mathématiques Blaise Pascal, Tome 11 (2004) no. 1, pp. 47-66.


Annales de l'I.H.P. Analyse non linéaire, Tome 19 (2002) no. 1, pp. 1-11.


Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 30 (2001) no. 3-4, pp. 583-622.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 29 (2000) no. 2, pp. 313-327.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 25 (1997) no. 1-2, pp. 375-396.